Skip to menu Skip to content Skip to footer
Associate Professor Jon Links
Associate Professor

Jon Links

Email: 
Phone: 
+61 7 336 52400

Overview

Background

Dr Jon Links's research interests are in: Lie Algebras, Quantised Algebras, Knot Theory, Exactly Solvable Models, Algebraic Bethe Ansatz, Models of Correlated Electrons and Models of Cold Atoms.

He received his PhD from the University of Queensland in 1993. His current research projects are in the field of designs for and control of integrable quantum devices.

Availability

Associate Professor Jon Links is:
Not available for supervision
Media expert

Qualifications

  • Bachelor (Honours) of Science (Advanced), The University of Queensland
  • Bachelor (Honours) of Science (Advanced), Australian National University
  • Doctor of Philosophy, The University of Queensland

Research interests

  • Quantum control designed from broken integrability

    This Australian Research Council funded project aims to open new avenues in quantum device engineering design. This will be achieved through the use of advanced mathematical methodologies developed around the notion of quantum integrability, and the breaking of that integrability. The expert team of Investigators will capitalise on their recent achievements in this field, which includes a first example of a quantum switch designed through broken integrability. The expected outcomes will encompass novel applications of abstract mathematical physics towards the concrete control of quantum mechanical architectures. These outcomes will promote new opportunities for the construction of atomtronic devices, which are rising as a foundation for next-generation quantum technologies.

Research impacts

My current research aims to use the mathematical theory of quantum integrability to aid in the design of new quantum devices.

Works

Search Professor Jon Links’s works on UQ eSpace

155 works between 1992 and 2024

101 - 120 of 155 works

2001

Journal Article

Algebraic Bethe ansatz for integrable extended Hubbard models arising from supersymmetric group solutions

Bracken, Anthony J., Ge, Xiang-Yu, Gould, Mark D., Links, Jon and Zhou, Huan-Qiang (2001). Algebraic Bethe ansatz for integrable extended Hubbard models arising from supersymmetric group solutions. Journal of Physics A-mathematical And General, 34 (21), 4459-4474. doi: 10.1088/0305-4470/34/21/304

Algebraic Bethe ansatz for integrable extended Hubbard models arising from supersymmetric group solutions

2001

Journal Article

Ladder operator for the one-dimensional Hubbard model

Links, Jon, Zhou, Huan-Qiang, McKenzie, Ross H. and Gould, Mark D. (2001). Ladder operator for the one-dimensional Hubbard model. Physical Review Letters, 86 (22), 5096-5099. doi: 10.1103/PhysRevLett.86.5096

Ladder operator for the one-dimensional Hubbard model

2001

Journal Article

Integrable Kondo impurity in one-dimensional q-deformed t-J models

Ge, X. Y., Gould, M. D., Links, J. and Zhou, H. Q. (2001). Integrable Kondo impurity in one-dimensional q-deformed t-J models. Journal of Physics A-mathematical And General, 34 (41), 8543-8561. doi: 10.1088/0305-4470/34/41/311

Integrable Kondo impurity in one-dimensional q-deformed t-J models

2001

Journal Article

Quantum spin ladder systems associated with su(2 vertical bar 2)

Foerster, A., Hibberd, K. E., Links, J. R. and Roditi, I. (2001). Quantum spin ladder systems associated with su(2 vertical bar 2). Journal of Physics A-mathematical And General, 34 (5), L25-L29. doi: 10.1088/0305-4470/34/5/102

Quantum spin ladder systems associated with su(2 vertical bar 2)

2001

Journal Article

Jordan-Wigner fermionization of the one-dimensional Bariev model of three coupled XY chains

Guan, X.W., Foerster, A., Links, J. and Zhou, H.Q. (2001). Jordan-Wigner fermionization of the one-dimensional Bariev model of three coupled XY chains. Journal of Physics A - Mathematical and General, 34 (44), 9357-9365. doi: 10.1088/0305-4470/34/44/302

Jordan-Wigner fermionization of the one-dimensional Bariev model of three coupled XY chains

2001

Journal Article

Transfer matrix eigenvalues of the anisotropic multiparametric U model

Links, J. and Foerster, A. (2001). Transfer matrix eigenvalues of the anisotropic multiparametric U model. Journal of Physics A - Mathematical and General, 34 (29), 5835-5862. doi: 10.1088/0305-4470/34/29/307

Transfer matrix eigenvalues of the anisotropic multiparametric U model

2001

Journal Article

Exact solution for the Bariev model with boundary fields

Foerster, A, Guan, XW, Links, J, Roditi, I and Zhou, HQ (2001). Exact solution for the Bariev model with boundary fields. Nuclear Physics B, 596 (3), 525-547. doi: 10.1016/S0550-3213(00)00682-9

Exact solution for the Bariev model with boundary fields

2000

Journal Article

Integrable Kondo impurities in one-dimensional extended Hubbard models

Zhou, H-Q, Ge, X. Y., Links, J. R. and Gould, M. D. (2000). Integrable Kondo impurities in one-dimensional extended Hubbard models. Physical Review B, 62 (8), 4906-4921. doi: 10.1103/PhysRevB.62.4906

Integrable Kondo impurities in one-dimensional extended Hubbard models

2000

Journal Article

Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras

Batchelor, M. T., de Gier, J., Links, J. and Maslen, M. (2000). Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras. Journal of Physics A - Mathematical and General, 33 (12), L97-L101. doi: 10.1088/0305-4470/33/12/101

Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras

2000

Journal Article

Bethe ansatz solution of the closed anisotropic supersymmetric U model with quantum supersymmetry

Hibberd, K, Roditi, I, Links, J and Foerster, A (2000). Bethe ansatz solution of the closed anisotropic supersymmetric U model with quantum supersymmetry. Modern Physics Letters A, 15 (2), 133-143. doi: 10.1142/S021773230000013X

Bethe ansatz solution of the closed anisotropic supersymmetric U model with quantum supersymmetry

2000

Journal Article

A construction for R-matrices without difference property in the spectral parameter

Links, J (2000). A construction for R-matrices without difference property in the spectral parameter. Physics Letters A, 265 (3), 194-206. doi: 10.1016/S0375-9601(99)00839-7

A construction for R-matrices without difference property in the spectral parameter

2000

Journal Article

Solution of a two-leg spin ladder system

Links, J. R. and Foerster, A. (2000). Solution of a two-leg spin ladder system. Physical Review B, 62 (1), 65-68. doi: 10.1103/PhysRevB.62.65

Solution of a two-leg spin ladder system

2000

Journal Article

Integrable open supersymmetric U model with boundary impurity

Foerster, A, Hibberd, KE, Links, JR and Roditi, I (2000). Integrable open supersymmetric U model with boundary impurity. Physics Letters A, 271 (3), 198-206. doi: 10.1016/S0375-9601(00)00357-1

Integrable open supersymmetric U model with boundary impurity

2000

Journal Article

Twisting invariance of link polynomials derived from ribbon quasi-Hopf algebras

Links, JR, Gould, MD and Zhang, YZ (2000). Twisting invariance of link polynomials derived from ribbon quasi-Hopf algebras. Journal of Mathematical Physics, 41 (7), 5020-5032. doi: 10.1063/1.533390

Twisting invariance of link polynomials derived from ribbon quasi-Hopf algebras

1999

Journal Article

Bethe ansatz solution of a closed spin 1 XXZ Heisenberg chain with quantum algebra symmetry

Links, J, Foerster, A and Karowski, M (1999). Bethe ansatz solution of a closed spin 1 XXZ Heisenberg chain with quantum algebra symmetry. Journal of Mathematical Physics, 40 (2), 726-735. doi: 10.1063/1.532701

Bethe ansatz solution of a closed spin 1 XXZ Heisenberg chain with quantum algebra symmetry

1999

Journal Article

Extended integrability regime for the supersymmetric U model

Links, J. R. (1999). Extended integrability regime for the supersymmetric U model. Journal of Physics A - Mathematical and General, 32 (27), L315-L319. doi: 10.1088/0305-4470/32/27/104

Extended integrability regime for the supersymmetric U model

1999

Journal Article

Integrability of a t - J model with impurities

Links, J. R. and Foerster, A. (1999). Integrability of a t - J model with impurities. Journal of Physics A-mathematical And General, 32 (1), 147-157. doi: 10.1088/0305-4470/32/1/016

Integrability of a t - J model with impurities

1999

Journal Article

Graded reflection equation algebras and integrable Kondo impurities in the one-dimensional t-J model

Zhou, H.Q., Ge, X.Y., Links, J and Gould, M.D. (1999). Graded reflection equation algebras and integrable Kondo impurities in the one-dimensional t-J model. Nuclear Physics B, 546 (3), 779-799. doi: 10.1016/S0550-3213(99)00085-1

Graded reflection equation algebras and integrable Kondo impurities in the one-dimensional t-J model

1999

Journal Article

Algebraic properties of an integrable t-j model with impurities

Foerster, A., Links, J. and Tonel, A. P. (1999). Algebraic properties of an integrable t-j model with impurities. Nuclear Physics B, 552 (3), 707-726. doi: 10.1016/S0550-3213(99)00190-X

Algebraic properties of an integrable t-j model with impurities

1999

Journal Article

On the Links-Gould invariant of links

De Wit, D, Links, JR and Kauffman, LH (1999). On the Links-Gould invariant of links. Journal of Knot Theory and its Ramifications, 8 (2), 165-199. doi: 10.1142/S0218216599000110

On the Links-Gould invariant of links

Funding

Past funding

  • 2020 - 2024
    Quantum control designed from broken integrability
    ARC Discovery Projects
    Open grant
  • 2015 - 2019
    Unified theory of Richardson-Gaudin integrability
    ARC Discovery Projects
    Open grant
  • 2011 - 2013
    Topological properties of exactly-solvable, two-dimensional quantum systems
    ARC Discovery Projects
    Open grant
  • 2010
    International Union of Pure and Applied Physics XXIV Conference on Statistical Physics
    Ian Potter Foundation
    Open grant
  • 2008
    Mathematical physics of mesoscopic systems
    UQ External Support Enabling Grant
    Open grant
  • 2006 - 2008
    The Mathematical Analysis of Ultracold Quantum Gases (ARC Discovery Grant administered by Australian National University)
    Australian National University
    Open grant
  • 2005 - 2007
    Integrable quantum systems: mathematical foundations for developing quantum science
    ARC Discovery Projects
    Open grant
  • 2004
    Quantum Many-Body Systems Network: Breakthrough Science and Frontier Technologies
    ARC Seed Funding for Research Networks
    Open grant
  • 2003 - 2005
    Quantum Phase Transitions, coherence and Dynamics of Coupled Bose-Einstein Condensates
    UQ Foundation Research Excellence Awards - DVC(R) Funding
    Open grant
  • 2003 - 2005
    Metallic nanograins: superconducting correlations, Josephson tunneling and conformal field theory
    ARC Discovery Projects
    Open grant
  • 2001
    Research in the field of integrable spin ladder systems
    UQ Travel Grants Scheme
    Open grant
  • 2000 - 2005
    Representations of Quantum Superalgebras: Theory and Applications
    ARC Australian Research Fellowship/QEII F/ship
    Open grant
  • 1999
    Heterogeneous analogues of the supersymmetric U model of correlated electrons
    ARC Australian Research Council (Small grants)
    Open grant
  • 1997
    Application of two-variable link polynomials in Physics
    University of Queensland New Staff Research Grant
    Open grant

Supervision

Availability

Associate Professor Jon Links is:
Not available for supervision

Supervision history

Current supervision

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Superintegrable systems with Dunkl operators, their symmetry algebras and invariant

    Principal Advisor

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Master Philosophy

    Representation theory for deformations of Lie algebras

    Principal Advisor

  • Master Philosophy

    Representation theory for deformations of Lie algebras

    Principal Advisor

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Master Philosophy

    Integrable structure of central spin models and applications

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Master Philosophy

    On solutions to the classical Yang-Baxter equation

    Associate Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Doctor Philosophy

    Solvable supersymmetric field theories, string theory and AdS/CFT

    Associate Advisor

    Other advisors: Associate Professor Yao-zhong Zhang, Dr Gabriele Tartaglino Mazzucchelli

Completed supervision

Media

Enquiries

Contact Associate Professor Jon Links directly for media enquiries about:

  • Algebraic methods
  • Hopf algebras
  • Mathematical physics
  • Physics - mathematical
  • Quantum many-body systems

Need help?

For help with finding experts, story ideas and media enquiries, contact our Media team:

communications@uq.edu.au